# SDR ASAA2013091095948

- Difficulty date: September 10, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 19,519 hours, 6,087 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Electrical Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU ELECTRICAL INOPERATIVE, PRIOR TO APPLYING ELECTRIAL, GOOD VOLTAGE AND FREQUENCY, THEN ELECTRICAL DROPPED OFF LINE.  ACFT GROUNDED.  APU ELECTRICAL OPS CHECKED NORMAL.
